# SDR IPXA2017080920322

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 24,331 hours, 16,762 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AUTO 2 MESSAGE DISPLAYED.  LOSS OF CABIN PRESSUE.  EMERGENCY DECLARED.  REPLACED THE NR 2 CABIN PRESSURE CONTROLLER IAW FIM 21-30-00-815-803, AND AMM 21-31-02-0401.  OPS NORMAL.
